Nonrenormalization theorem for the Abelian anomaly within dimensional regularization

G. T. Gabadadze, A. A. Pivovarov

    Research output: Contribution to journalArticlepeer-review


    An approach to the calculation of the Abelian axial anomaly within the dimensional regularization is proposed. This approach allows one to make all computations consistently in the framework of a perturbation theory to any number of loops by using the ordinary dimensional regularization. Handling of the γ5 matrix in the anomaly calculation requires only the possibility of cycle permutation under the trace sign. Our procedure leads to a normalization of the axial current that differs by a finite amount from that of the corresponding vector current. The question of normalization of the axial current in relation to the π0-→2γ decay amplitude is briefly considered.

    Original languageEnglish (US)
    Pages (from-to)1045-1053
    Number of pages9
    JournalJournal of Mathematical Physics
    Issue number3
    StatePublished - 1994

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics


    Dive into the research topics of 'Nonrenormalization theorem for the Abelian anomaly within dimensional regularization'. Together they form a unique fingerprint.

    Cite this